Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 90, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jul 5, 2021, 2:08 AM PDT. It took effect at Jul 5, 2021, 5:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2021, 2:08 AM PDT (09:08 UTC)
- In effect from
- Jul 5, 2021, 5:00 PM PDT
- Expired
- Jul 6, 2021, 2:31 AM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
518 WHUS76 KLOX 050908 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 208 AM PDT Mon Jul 5 2021 PZZ650-052200- /O.CAN.KLOX.SC.Y.0089.000000T0000Z-210705T1000Z/ /O.NEW.KLOX.SC.Y.0090.210706T0000Z-210706T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 208 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 5 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-052200- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 208 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Pt. Sal to Santa Cruz Island and from Santa Cruz Island to San Clemente Island westward 60 nm offshore including San Miguel, Santa Rosa, San Nicolas, and Santa Barbara Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$
4 follow-up statements
480 WHUS76 KLOX 051549 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 849 AM PDT Mon Jul 5 2021 PZZ670-060000- /O.EXB.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 849 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 9 feet possible when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ676-060000- /O.EXT.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 849 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and combined seas 6 to 9 feet possible when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ673-060000- /O.EXT.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 849 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet possible when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ650-060000- /O.CON.KLOX.SC.Y.0090.210706T0000Z-210706T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 849 AM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 5 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS76 KLOX 052107 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 207 PM PDT Mon Jul 5 2021 PZZ676-060515- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 207 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and combined seas 6 to 9 feet possible when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ673-060515- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 207 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet possible when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ670-060515- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 207 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 9 feet possible when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ650-060515- /O.CON.KLOX.SC.Y.0090.210706T0000Z-210706T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 207 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 5 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
363 WHUS76 KLOX 060553 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1053 PM PDT Mon Jul 5 2021 PZZ676-061400- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ /O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 1053 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 11 feet expected when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-061400- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ /O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 1053 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 7 to 11 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-061400- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/ /O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 1053 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 9 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-061000- /O.CON.KLOX.SC.Y.0090.000000T0000Z-210706T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 1053 PM PDT Mon Jul 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
117 WHUS76 KLOX 060931 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 231 AM PDT Tue Jul 6 2021 PZZ650-061745- /O.CAN.KLOX.SC.Y.0090.000000T0000Z-210706T1000Z/ /O.NEW.KLOX.SC.Y.0091.210706T2200Z-210707T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 231 AM PDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-061745- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 231 AM PDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Gale Warning, from 2 PM this afternoon to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-061745- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 231 AM PDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 9 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Gale Warning, from 2 PM this afternoon to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-061745- /O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/ /O.CON.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 231 AM PDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 7 to 9 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 2 PM this afternoon to 3 AM PDT Wednesday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-061745- /O.EXB.KLOX.SC.Y.0089.210706T1900Z-210707T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 231 AM PDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 10:48 PM PDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 4, 10:48 PM PDT, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1048 PM PDT Sun Jul 4 2021
updated aviation discussion
.SYNOPSIS...04/718 PM.
Through the week, high pressure will gradually build over the
region, bringing a general warming trend to the area with warmest
days expected Friday through Sunday when excessive heat will be
possible for interior areas. Low clouds and fog will generally be
confined to the coastal plain and lower coastal valleys during
the overnight and morning hours.
&&
.SHORT TERM (SUN-WED)...04/722 PM.
Satellite imagery showing a surge of low clouds returning to
portions of the coastal plain this evening, which could impact
firework viewing for areas closer to the coast. As of 715 pm,
already seeing low clouds return to portions of the Central Coast,
Ventura County coastal plain, and immediate portions of the LA
county coast from Santa Monica to Palos Verdes. Onshore flow
stronger today, with LAX-Daggett gradient peaking at +7 mb,
generating typical southwest-west onshore wind gusts of 25-35 mph
across many interior areas this afternoon. The one exception is
near the Interstate 5 corridor where winds remain northerly with
gusts 20 to 25 mph, including the Tumbleweed Fire near Gorman.
Marine layer depth expected to remain around 1500 feet tonight,
with low clouds and fog expected to spread into some of the
coastal valleys overnight into Monday morning. Upper level high
pressure ridge will begin to strengthen slightly on Monday across
Southwest California, leading to a few degrees of warming across
the interior. The combination of very warm temperatures, low
humidities (locally falling into single digits), and onshore
winds gusting 25-40 mph will continue to bring elevated to brief
critical fire weather conditions to interior areas on Monday,
likely continuing through much of the week.
*** From previous discussion ***
Upper level ridging will then build into srn CA Mon thru Tue with
H5 heights increasing to near 592-593 dm. By late Tue, a 594 dm
upper level high will be centered over NV. This upper level high
will drift E Tue night and be along the UT/AZ border by Wed, with
its SW periphery over srn CA and H5 heights around 592 dm. The
upper level flow will become broadly SE over the region by Wed as
well, with some mid and hi level moisture expected to move in,
especially above about 600 mb.
The marine layer pattern is forecast to continue tonight thru Wed,
with night and morning low clouds and fog expected for much of the
coast and adjacent vlys, altho the inland extent of the low clouds
should diminish a bit each night as the marine inversion becomes
more shallow. In addition, some low clouds may linger along portions
of the Central Coast each afternoon. Otherwise, mostly clear skies
can be expected thru the period. Decent onshore gradients to the N
and E will continue the breezy to gusty afternoon and early evening
SW-NW winds, strongest in the foothills, mtns and deserts. There
should also be gusty mainly sub-Advisory sundowner winds each
evening thru Mon across southern SBA County especially west of
Goleta, then should increase to near Advisory levels Tue evening.
Little change in temps are expected on Mon, then should turn a
few degrees warmer for most areas away from the coast on Tue, with
highs several degrees above normal for the vlys, mtns and deserts.
Highs by Tue in the warmest vlys and lower mtns should reach well
into the 90s, except up to 104 degrees in the Antelope Vly. It
will be even warmer on Wed for most areas away from the coast. The
warmest vlys and lower mtns should be in the mid 90s to around
100, except up to 107 degrees in the Antelope vly.
.LONG TERM (THU-SUN)...04/208 PM.
The EC and GFS are in good agreement overall during the extended
period. The upper level high (595 dm at H5) will remain centered
along the UT/AZ border on Thu, then drift to the W into NV on
Fri, to the area along the southwestern NV/CA border for Sat, and
over central and SW CA on Sun. In addition. the upper level high
is forecast to strengthen even further to around 601 dm on Sat,
and remain 598-599 dm as it drifts over CA on Sun.
The models do fcst rather strong onshore flow to the E to prevail
during the extended period. Altho the marine inversion will fall
to below 1000 ft deep by late week and probably below 800 feet
over the weekend, the onshore flow will help to curb extreme
heating of the vlys adjacent to the coast. The heat will build
significantly for the interior vlys, mtns and deserts, where Heat
Advisories or Excessive Heat Warnings will likely be needed,
especially Fri thru Sun, but possibly as early as Thu for the
Antelope Vly. The hottest temps overall will be Fri thru Sun, when
desert temps could top 110 degrees, with temps up to 106 or so
possible in the hottest interior vlys and lower mtns. Coastal
areas will remain seasonable thanks to the onshore flow and marine
layer influence.
Broad SE flow aloft will continue thru Sat and possibly into Sun,
with additional moisture at mid and hi levels potentially moving
into the area. There will be some instability with the heat, and at
least afternoon cu buildups over the mtns can be expected, with a
non-zero chance (up to 10%) of a thunderstorm each afternoon. There
is currently no mention of thunderstorms in the mtn forecast, but
this situation needs to be watched closely.
&&
.AVIATION...05/0547Z.
At 0433Z at KLAX, the marine layer was 800 feet deep. The top of
the inversion was around 2600 feet at a temperature of 25 C.
High confidence in KWJF and KPMD TAFs.
Moderate confidence in remaining TAFs. For KSMX/KSBP/KPRB, there
is a 30-40% chance of 1/4SM FG 09Z-14Z, otherwise good confidence
in LIFR conditions. For remaining coastal sites, good confidence
in IFR conditions with a 30% chance that KOXR/KCMA will not lower
to LIFR. For KBUR/KVNY, there is a 40-50% chance of IFR conditions
10Z-15Z.
KLAX...Moderate confidence in TAF. There is a 40% chance
conditions will remain IFR and a 25% chance of OVC004 09Z-14Z.
Clearing may occur between 17Z-19Z. Any east wind component will
likely remain 4 kt or less.
KBUR...Moderate confidence in TAF. There is a 40-50% chance of IFR
conditions 10Z-15Z.
&&
.MARINE...04/647 PM.
Patchy fog, locally dense with visibility under one mile, will
continue through at least Monday. The poorest visibility and most
widely spread conditions will occur in the overnight and morning
hours.
Across the outer waters... Winds will be Small Craft Advisory
(SCA) level from near Point Conception southward through
Thursday with a forty percent chance of gales on Wednesday. SCA
level winds are likely north of Point Conception Tuesday through
Thursday. Winds will be strongest during the afternoon and
evening hours. Otherwise, conditions will remain below SCA level.
Across the nearshore waters of the Central Coast... Winds will
likely increase to SCA level on Tuesday and Wednesday. Otherwise,
conditions will remain below SCA level.
Across the inner waters south of Point Conception... Winds will
likely increase to SCA level through the western portion of
the Santa Barbara Channel during the afternoon and evening hours
today through Wednesday. Otherwise and elsewhere, conditions will
remain below SCA level.
&&
.BEACHES...04/731 PM.
There is a high risk of rip currents through early Monday morning
across Los Angeles and Ventura County beaches, especially south
facing beaches. This is due to a moderately long period southern
swell and elevated surf of 3 to 5 feet.
There is an increased risk of ocean drownings as rip currents can
pull swimmers and surfers out to sea and larger waves can wash
people off rocks and jetties.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect until 8 AM PDT Monday for
zones 40-41. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Monday for zone
650. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Tuesday for
zones 673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (WED-SUN).
Excessively hot conditions over inland areas is possible by the
end of the week, starting as early as Thursday then continue into
the weekend. This will bring an increased risk for heat related
illness and elevated fire weather conditions.
&&
PUBLIC...Gomberg/Sirard
AVIATION...Stewart
MARINE...Gomberg/Kj
BEACHES...CK/Kj
SYNOPSIS...Gomberg
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:49 AM PDT | Gale Watch | LOX | 14 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.